# SDR USAA2008120592186

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 22,871 hours, 8,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 635 - RDU-PHX - EEL - FORWARD BATTERY POWER SUPPLY UNIT SHOWS BATTERY FAULT WITH A KNOWN SERVICEABLE BATTERY DURING TEST.  RESEATED LEFT FORWARD EMERGENCY POWER SUPPLY UNIT AND BATTERY.  OPERATIONAL CHECK WAS GOOD.
